# SDR NSVA20070252

- Difficulty date: January 4, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 340B338
- Aircraft time: 28,660 hours, 32,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN CABIN, LIGHT BULB AT SEAT 10F CHATTERED AND CAUSED SOCKET TO BURN OUT.  TROUBLESHOT SMOKE ODOR TO CHATTERING LIGHT BULB.  REMOVED LIGHT BULB.  DEFERRED IAW MEL 33-20-01-01 CAT C. ID 28794
